bibtype J - Journal Article
ARLID 0470959
utime 20240103213607.1
mtime 20170214235959.9
SCOPUS 85001976355
WOS 000392039300018
DOI 10.1016/j.cam.2016.11.014
title (primary) (eng) Probability inequalities for decomposition integrals
specification
page_count 9 s.
media_type P
serial
ARLID cav_un_epca*0256933
ISSN 0377-0427
title Journal of Computational and Applied Mathematics
volume_id 315
volume 1 (2017)
page_num 240-248
publisher
name Elsevier
keyword Decomposition integral
keyword Superdecomposition integral
keyword Probability inequalities
author (primary)
ARLID cav_un_auth*0261431
share 50
name1 Agahi
name2 H.
country IR
garant K
author
ARLID cav_un_auth*0101163
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
full_dept Department of Econometrics
share 50
name1 Mesiar
name2 Radko
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2017/E/mesiar-0470959.pdf
cas_special
abstract (eng) Recently, in mathematical economics, Even and Lehrer introduced the decomposition integral (Even and Lehrer, 2014). In this paper, general versions of some well-known probabilistic inequalities for the decomposition integrals and the superdecomposition integrals are discussed that are still open for research. The main results of this paper generalize some previous results for particular integral inequalities obtained by several researchers in generalized probability theory.
RIV BA
FORD0 10000
FORD1 10100
FORD2 10103
reportyear 2018
num_of_auth 2
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0270857
confidential S
mrcbC86 2 Article Mathematics Applied
mrcbC86 2 Article Mathematics Applied
mrcbC86 2 Article Mathematics Applied
mrcbT16-e MATHEMATICSAPPLIED
mrcbT16-j 0.684
mrcbT16-s 0.938
mrcbT16-B 53.822
mrcbT16-D Q2
mrcbT16-E Q2
arlyear 2017
mrcbU14 85001976355 SCOPUS
mrcbU24 PUBMED
mrcbU34 000392039300018 WOS
mrcbU63 cav_un_epca*0256933 Journal of Computational and Applied Mathematics 0377-0427 1879-1778 Roč. 315 č. 1 2017 240 248 Elsevier